# SDR AALA970425

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 4010/4610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TWO CRACKS ON STRINGER 68 BETWEEN STATION 3870 AND STATION 4610.  REPAIRED STRINGER 68 PER SRM 51-70-06-R5.  (M)
